×

Asymptotic behavior of higher-order quasilinear neutral differential equations. (English) Zbl 1470.34219

Summary: We study asymptotic behavior of solutions to a class of higher-order quasilinear neutral differential equations under the assumptions that allow applications to even- and odd-order differential equations with delayed and advanced arguments, as well as to functional differential equations with more complex arguments that may, for instance, alternate indefinitely between delayed and advanced types. New theorems extend a number of results reported in the literature. Illustrative examples are presented.

MSC:

34K40 Neutral functional-differential equations
34K11 Oscillation theory of functional-differential equations
34K25 Asymptotic theory of functional-differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Ou, C. H.; Wong, J. S. W., Oscillation and non-oscillation theorems for superlinear Emden-Fowler equations of the fourth order, Annali di Matematica Pura ed Applicata. Series IV, 183, 1, 25-43 (2004) · Zbl 1115.34034 · doi:10.1007/s10231-003-0079-z
[2] Wong, J. S. W., On the generalized Emden-Fowler equation, SIAM Review, 17, 339-360 (1975) · Zbl 0295.34026 · doi:10.1137/1017036
[3] Agarwal, R. P.; Berezansky, L.; Braverman, E.; Domoshnitsky, A., Nonoscillation Theory of Functional Differential Equations with Applications (2012), New York, NY, USA: Springer, New York, NY, USA · Zbl 1253.34002 · doi:10.1007/978-1-4614-3455-9
[4] Agarwal, R. P.; Bohner, M.; Li, W.-T., Nonoscillation and Oscillation: Theory for Functional Differential Equations, 267 (2004), New York, NY, USA: Marcel Dekker, New York, NY, USA · Zbl 1068.34002 · doi:10.1201/9780203025741
[5] Agarwal, R. P.; Grace, S. R.; O’Regan, D., Oscillation Theory for Difference and Functional Differential Equations (2000), Dordrecht, The Netherlands: Kluwer Academic, Dordrecht, The Netherlands · Zbl 0954.34002
[6] Ladde, G. S.; Lakshmikantham, V.; Zhang, B. G., Oscillation Theory of Differential Equations with Deviating Arguments, 110 (1987), New York, NY, USA: Marcel Dekker, New York, NY, USA · Zbl 0622.34071
[7] Baculíková, B., Properties of third-order nonlinear functional differential equations with mixed arguments, Abstract and Applied Analysis, 2011 (2011) · Zbl 1217.34109 · doi:10.1155/2011/857860
[8] Baculíková, B.; Džurina, J., Oscillation theorems for second order neutral differential equations, Computers & Mathematics with Applications, 61, 1, 94-99 (2011) · Zbl 1207.34081 · doi:10.1016/j.camwa.2010.10.035
[9] Baculíková, B.; Džurina, J., Oscillation theorems for second-order nonlinear neutral differential equations, Computers & Mathematics with Applications, 62, 12, 4472-4478 (2011) · Zbl 1236.34092 · doi:10.1016/j.camwa.2011.10.024
[10] Baculíková, B.; Džurina, J., Oscillation theorems for higher order neutral differential equations, Applied Mathematics and Computation, 219, 8, 3769-3778 (2012) · Zbl 1311.34163 · doi:10.1016/j.amc.2012.10.006
[11] Baculíková, B.; Džurina, J.; Li, T., Oscillation results for even-order quasilinear neutral functional differential equations, Electronic Journal of Differential Equations, 143, 1-9 (2011) · Zbl 1231.34114
[12] Džurina, J.; Baculíková, B., Oscillation and asymptotic behavior of higher-order nonlinear differential equations, International Journal of Mathematics and Mathematical Sciences, 2012 (2012) · Zbl 1254.34090 · doi:10.1155/2012/951898
[13] Hasanbulli, M.; Rogovchenko, Yu. V., Asymptotic behavior of nonoscillatory solutions to \(n\)-th order nonlinear neutral differential equations, Nonlinear Analysis: Theory, Methods & Applications, 69, 4, 1208-1218 (2008) · Zbl 1157.34057 · doi:10.1016/j.na.2007.06.025
[14] Hasanbulli, M.; Rogovchenko, Yu. V., Oscillation criteria for second order nonlinear neutral differential equations, Applied Mathematics and Computation, 215, 12, 4392-4399 (2010) · Zbl 1195.34098 · doi:10.1016/j.amc.2010.01.001
[15] Kitamura, Y.; Kusano, T., Oscillation of first-order nonlinear differential equations with deviating arguments, Proceedings of the American Mathematical Society, 78, 1, 64-68 (1980) · Zbl 0433.34051 · doi:10.2307/2043041
[16] Li, T.; Agarwal, R. P.; Bohner, M., Some oscillation results for second-order neutral differential equations, The Journal of the Indian Mathematical Society, 79, 1-4, 97-106 (2012) · Zbl 1264.34134
[17] Li, T.; Han, Z.; Zhao, P.; Sun, S., Oscillation of even-order neutral delay differential equations, Advances in Difference Equations, 2010 (2010) · Zbl 1209.34082 · doi:10.1155/2010/184180
[18] Li, T.; Rogovchenko, Yu. V.; Zhang, C., Oscillation of second-order neutral differential equations, Funkcialaj Ekvacioj, 56, 1, 111-120 (2013) · Zbl 1276.34057
[19] Li, T.; Thandapani, E., Oscillation of solutions to odd-order nonlinear neutral functional differential equations, Electronic Journal of Differential Equations, 23, 1-12 (2011) · Zbl 1211.34080
[20] Philos, Ch. G., A new criterion for the oscillatory and asymptotic behavior of delay differential equations, Bulletin de l’Académie Polonaise des Sciences, 39, 61-64 (1981)
[21] Philos, Ch. G., On the existence of nonoscillatory solutions tending to zero at \(\infty\) for differential equations with positive delays, Archiv der Mathematik, 36, 2, 168-178 (1981) · Zbl 0463.34050 · doi:10.1007/BF01223686
[22] Xing, G.; Li, T.; Zhang, C., Oscillation of higher-order quasi-linear neutral differential equations, Advances in Difference Equations, 2011, article 45, 10 (2011) · Zbl 1272.34095
[23] Zhang, C.; Agarwal, R. P.; Bohner, M.; Li, T., New results for oscillatory behavior of even-order half-linear delay differential equations, Applied Mathematics Letters, 26, 2, 179-183 (2013) · Zbl 1263.34094 · doi:10.1016/j.aml.2012.08.004
[24] Zhang, C.; Li, T.; Agarwal, R. P.; Bohner, M., Oscillation results for fourth-order nonlinear dynamic equations, Applied Mathematics Letters, 25, 12, 2058-2065 (2012) · Zbl 1260.34168 · doi:10.1016/j.aml.2012.04.018
[25] Zhang, C.; Li, T.; Sun, B.; Thandapani, E., On the oscillation of higher-order half-linear delay differential equations, Applied Mathematics Letters, 24, 9, 1618-1621 (2011) · Zbl 1223.34095 · doi:10.1016/j.aml.2011.04.015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.